Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Angioplasty done, stent in main artery. Taking betaluc, ecosprin, clopilet, atorva. Tests showed no BP, cholesterol, diabetes. Medication to be continued?

I underwent an angioplasty/ stent in my main artery on right side last february...before the stent the tests concluded that i had no pressure, no cholestrol and no diabetes ...however i had a stent..i would like to know if i need to continue to take betaluc, ecosprin, clopilet, atorva - 25mg as prescribed...i would rather eat healthy and live healthy without medication ...
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
answer is YES
you need to take medication regularly
as you have stent in your major artery , if you dont take above medication then higher chances of blockage of stent and you may get heart attack
so please take your all above medication regularly and continue your healthy life style and stay healthy
take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor